# SDR UPS00833859

- Difficulty date: October 3, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 71,223 hours, 46,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5141599722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1705 LONG 30L IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED LONGERON IAW DWG 5649329, AND SRM 51-1-20D.
